MAUDE Adverse Event Report: DATASCOPE CORP. - FAIRFIELD LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. - FAIRFIELD LINEAR 7.5FR. 34CC IAB; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Catalog Number 0684-00-0474
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Event site postal code: (b)(6).The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id # (b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, a leak occurred and blood backed into the cardiosave intra-aortic balloon pump (iabp).There was no patient harm or adverse event reported.This report is for the iab used in this event.A separate report has been submitted for the cardiosave iabp under mfg report number 2249723-2023-03275.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.Reference complaint #(b)(4).
 
Event or Problem Description
It was reported that during intra-aortic balloon (iab) therapy, a leak occurred and blood backed into the cardiosave intra-aortic balloon pump (iabp).It was also noted that the iabp had generated a low augmentation alarm.A new iab was inserted to continue therapy for three days.There was no patient harm or adverse event reported.This report is for the iab used in this event.A separate report has been submitted for the cardiosave iabp under mfg report number: 2249723-2023-03275.
 
Additional Manufacturer Narrative
Updated field(s): sex.Date of birth: age at time of event/ age units (patient).Weight./ weight (units).Describe event or problem.Other relevant history.Brand name: serial# / lot#./ catalog# / unique identifier (udi)#/ manufacture date/ exp.Date.Device available for eval? pma/510(k)#.The device will not be returned and cannot be evaluated.We are unable to confirm the reported event.If new information becomes available, a supplemental report will be submitted.Complaint record id#: (b)(4).

Brand Name
LINEAR 7.5FR. 34CC IAB
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer (Section G)
DATASCOPE CORP. - FAIRFIELD
15 law drive
fairfield NJ
Manufacturer Contact
brian schaeffer
15 law drive
fairfield, NJ 
MDR Report Key17435342
Report Number2248146-2023-00481
Device Sequence Number6779926
Product Code DSP
UDI-Device Identifier10607567106557
UDI-Public10607567106557
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K041281
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2026
Device Catalogue Number0684-00-0474
Device Lot Number3000300820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer08/06/2023
09/06/2023
Initial Report FDA Received Date08/01/2023
Supplement Report FDA Received Date08/21/2023
09/06/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARDIOSAVE / CH226741A6.
Patient SexFemale
Patient Weight49 KG